# SDR ABXA9600456

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 436392218
- Condition: Defective
- Location: Hyd Slot Valve
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

HYDRAULIC QUANTITY DROPPED TO MID SCALE AND HYDRAULIC PRESSURE INDICATOR FLUCTUATED FULL SCALE DURING LANDING GEAR EXTENSION.  RAISED LANDING GEAR DURING MISSED APPROACH AND HYDRAULIC PRESSURE INDICATION STABILIZED.  FOUND LARGE HYDRAULIC LEAK IN LEFT WHEEL WELL AREA AFTER LANDING.  REPLACED O-RING BETWEEN SLOT CONTROL VALVE AND RIGHT MANIFOLD PRESSURE ASSEMBLY IAW DC8 MM.  LEAK CHECK WAS GOOD.
